# SDR YENA2023122201643

- Difficulty date: December 21, 2023
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271N
- Aircraft serial: 10101
- Aircraft time: 9,408 hours, 1,781 cycles
- Engine: Iae PW1133GAJM
- Engine time: 9,408 hours, 1,781 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 63600015511
- Part serial: 50927
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 1,537 hours, 293 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT#288, LAX-BOS. (ETOPS) 'FIRE - ENG 1 LOOP B FAULT RANDOMLY POPPS ON 2-3 SECONDS AND DISAPPEARS ( ENGINE FIRE DETECTION SYSTEMS 2) LOOP B ).  FIRE LOOP B REPLACED AND TESTED IAW AMM 26-12-16. THIS CLOSES MDDR 533161. MX-4 UPDATED. PLACARD REMOVED.
